Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Whole body pains after sex and also stomach becomes stiff. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 1197 Questions
my whole body pains after sex for 2-3 days also stomach becomes stiff is there any medicine which can help me
Posted Sun, 21 Jul 2013 in Men Sexual Problems
Answered by Dr. Anjana Rao Kavoor 52 minutes later

Thanks for writing to us,

During the excitement phase of sexual intercourse, voluntary contractions of large groups of muscles occur, rate of heartbeat and breathing increases, and blood pressure rises. Excitement may last from few seconds to several minutes. In this state, if strained due to excessive movement or stretching then it tends to cause muscle pull or cramps. This is what you are likely experiencing.

It is also necessary to maintain a position such that there is no excessive pull of the abdominal muscles or rest of the body. This could also lead to pain and aches.

To reduce the pain you may do the following:
1. Adequate rest depending on the severity of the pain.
2. If there is a swelling in any muscle then ice application is helpful.
3.Anti-inflammatory medications and Muscle relaxants can help reduce swelling and pain. These medications do have potential side effects, and you should check with your doctor prior to using anti-inflammatory medications often.
4.Stretching the abdominal muscles gently and intermittently can help make you feel comfortable.

Hope this helps,
If you have any doubts do write back,
Dr. A. Rao. Kavoor

Above answer was peer-reviewed by
Follow-up: Whole body pains after sex and also stomach becomes stiff. Suggest? 4 hours later
thanks for ur reply .can you suggest some medicine name it would be great.
Answered by Dr. Anjana Rao Kavoor 3 hours later

Thanks for writing back to us,

I'm glad that you found the answer useful.

As discussed earlier, these drugs have potential side effects and it is ethically prescribed by a doctor after examining a patient in person. Which i would not be able to do on a forum online.

You may visit any physician regarding this. He/she will be able to help you out immediately. I hope you understand. Thank you.

Dr A. Rao. Kavoor
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor